# SDR TWRA96340

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 MED EMERGENCY BUSTLE LIGHT INOP.  REPLACED EMERGENCY BUSTLE LIGHT ON R4 MED.  OPS CHECK OK PER MM 33-51-00 PAGE 501.  (M)
